Greg Markowsky
Greg Markowsky
Department of Mathematics, Monash University
Verified email at monash.edu - Homepage
Title
Cited by
Cited by
Year
On the Tanaka formula for the derivative of self-intersection local time of fractional Brownian motion
P Jung, G Markowsky
Stochastic Processes and their Applications 124 (11), 3846-3868, 2014
18*2014
On electric resistances for distance-regular graphs
JH Koolen, G Markowsky, J Park
European Journal of Combinatorics 34 (4), 770-786, 2013
162013
On the expected exit time of planar Brownian motion from simply connected domains
G Markowsky
Electronic Communications in Probability 16, 652-663, 2011
152011
Hölder continuity and occupation-time formulas for fBm self-intersection local time and its derivative
P Jung, G Markowsky
Journal of Theoretical Probability 28 (1), 299-312, 2015
142015
Evaluating the impact of different formats in the presentation of trauma evidence in court: a pilot study
S Blau, E Phillips, C O¢Donnell, G Markowsky
Australian Journal of Forensic Sciences 51 (6), 695-704, 2019
132019
Mobile Sage-Math for Linear Algebra and its Application.
DS Kim, SG Lee, G Markowsky
Electronic Journal of Mathematics & Technology 4 (3), 2010
112010
The derivative of the intersection local time of Brownian motion through Wiener chaos
G Markowsky
Séminaire de Probabilités XLIV, 141-148, 2012
92012
Renormalization and convergence in law for the derivative of intersection local time in R2
G Markowsky
Stochastic processes and their applications 118 (9), 1552-1585, 2008
92008
Proof of a Tanaka-like formula stated by J. Rosen in Séminaire XXXVIII
G Markowsky
Séminaire de Probabilités XLI, 199-202, 2008
92008
Projecting the distribution of planar Browian motion at a stopping time through an analytic function
G Markowsky
arXiv preprint arXiv:1606.03186, 2016
72016
The exit time of planar Brownian motion and the Phragmén–Lindelöf principle
G Markowsky
Journal of Mathematical Analysis and Applications 422 (1), 638-645, 2015
72015
A conjecture of Biggs concerning the resistance of a distance-regular graph
G Markowsky, J Koolen
arXiv preprint arXiv:1006.2687, 2010
72010
A note on invariance of the Cauchy and related distributions
W Chin, P Jung, G Markowsky
Statistics & Probability Letters 158, 108668, 2020
6*2020
A retelling of Newton¢s work on Kepler¢s Laws
G Markowsky
Expositiones Mathematicae 29 (3), 253-282, 2011
62011
Remarks on Gross¢ technique for obtaining a conformal Skorohod embedding of planar Brownian motion
M Boudabra, G Markowsky
Electronic Communications in Probability 25, 1-13, 2020
52020
On the planar Brownian Green's function for stopping times
G Markowsky
Journal of Mathematical Analysis and Applications 455 (2), 1221-1233, 2017
52017
A collection of results concerning electric resistance and simple random walk on distance-regular graphs
JH Koolen, G Markowsky
Discrete Mathematics 339 (2), 737-744, 2016
52016
There are only finitely many distance-regular graphs with valency k at least three, fixed ratio k2k and large diameter
J Park, JH Koolen, G Markowsky
Journal of Combinatorial Theory, Series B 103 (6), 733-741, 2013
52013
A remark on the probabilistic solution of the Dirichlet problem for simply connected domains in the plane
G Markowsky
Journal of Mathematical Analysis and Applications 464 (2), 1143-1146, 2018
42018
On the probability of fast exits and long stays of a planar Brownian motion in simply connected domains
D Betsakos, M Boudabra, G Markowsky
Journal of Mathematical Analysis and Applications 493 (1), 124454, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–20